Non-commutative Elimination in Ore Algebras Proves Multivariate Identities

Frédéric Chyzak 1 Bruno Salvy 1
1 ALGORITHMS - Algorithms
Inria Paris-Rocquencourt
Abstract : Many computations involving special functions, combinatorial sequences or their $q$-analogues can be performed using linear operators and simple arguments on the dimension of related vector spaces. In this article, we develop a theory of~$\partial$-finite sequences and functions which provides a unified framework to express algorithms for computing sums and integrals and for the proof or discovery of multivariate identities. This approach is vindicated by an implementation.
Type de document :
Article dans une revue
Journal of Symbolic Computation, Elsevier, 1998, 26 (2), pp.187-227
Liste complète des métadonnées

Littérature citée [52 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01069833
Contributeur : Frédéric Chyzak <>
Soumis le : mardi 30 septembre 2014 - 09:16:15
Dernière modification le : mardi 17 avril 2018 - 11:32:55
Document(s) archivé(s) le : mercredi 31 décembre 2014 - 10:25:39

Fichier

holonomy.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01069833, version 1

Collections

Citation

Frédéric Chyzak, Bruno Salvy. Non-commutative Elimination in Ore Algebras Proves Multivariate Identities. Journal of Symbolic Computation, Elsevier, 1998, 26 (2), pp.187-227. 〈hal-01069833〉

Partager

Métriques

Consultations de la notice

85

Téléchargements de fichiers

212